# SDR IXXA20221101143

- Difficulty date: October 28, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 90,152 hours, 28,280 cycles
- Engine: Ge CF680A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 9254M54G01
- Condition: Damaged
- Location: Oil Scavange
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B, A

## Discrepancy

DESCENT THRU FL190, OIL PSI RT ENGINE DECREASING.  ENG NEAR IDLE & SHUTDOWN BEFORE OIL WENT TO 0.  SINGLE ENG APPR & LDG PROCEDURES COMPLIED WITH.  DECLARED EMERGENCY.  OIL PSI AT 6 PSI AT SHUTDOWN & #2 ENG WINDMILLED APROX 7 MIN.  LANDING UNEVENTFUL.  ACFT RFS.   ENGINEERING REQUESTED DOWNLOAD OF DFDR.  MX REQUESTED DFDR REVIEW OF NO OIL PSI DURATION OF OPS.   NO OIL PSI IAW AMM 72-00-00,  FOUND MANIFOLD OIL LINE DAMAGED, OIL LINE R & R.  OPS & LEAK CHECKED GOOD.   MX FOUND RT ENG MISSING A CLAMP FOR IDG WIRING & 1 IDG FEEDER CABLE CHAFED.  NEW CLAMP INSTALLED &  CABLE REPAIRED IAW AMM 20-11-00 & SWPM 20-30-13.  CHECKED IDG IAW AMM 24-11-00, GOOD.  ANALYSIS OF DFDR CONFIRMED OIL SYS OPS AT IDLE FOR 28 SEC BELOW 10 PSI.  OIL PSI INSP IAW AMM 72-00-00. NO FAULTS. BORESCOPE INSP, GOOD. AIRCRAFT RELEASED TO SERVICE. ORIG SUB DATE:  11-01-2022.
